# SDR 98ZZZX1613

- Difficulty date: April 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N900LF
- Make and model: Doug MD 900
- Aircraft serial: 90000022
- System (JASC): 6220 · Main Rotor Head
- Part: Droop Stop
- Part number: 900R2100001103
- Condition: Cracked
- Location: M/R Head
- Part time: 778 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 100-HOUR SPECIAL INSPECTION OF MAIN ROTOR HEAD, 4 EACH, DROOP STOP SUPPORT BRACKETS WERE FOUND CRACKED COMPLETELY THROUGH AT BOLT ATTACHMENT POINT SECURING BRACKET TO MAIN ROTOR HEAD.  IF DROOP STOP SUPPORT WERE TO DEPART AIRCRAFT, MAIN ROTOR BLADE WOULD CONTACT TAIL BOOM.  MANUFACTURER SHOULD NOTIFY OPERATOR OF POSSIBLE CRACKING AND INCREASE INSPECTION INTERVAL.
